should I take half more
What if I took half 5-7 zubsolv then I vomited 5 to 10 minutes afer will it still work?
- 3 Oct 2014 by BigMac502
- 22 March 2017
Well from what I know, ZUBSOLV works by dissolving under your tongue and is absorbed into your system that way. If some of the medicine is swallowed, than it won't work anyways because it is only absorbed through your mouth, so you can vomit. It says on the pamphlet, "While ZUBSOLV is dissolving, do not chew or swallow the tablet because the medicine will not work as well". So it is ok to vomit 5-10 mins. after taking it. It also says do not eat or drink anything after until the medicine is completely dissolved. If you vomit right after you take the medicine (lets say 30 seconds to 2 mins.) it might effect it simply because your stomach acid might destroy any medicine that is left in mouth still waiting to be dissolved. That last part is just a theory of mine. I can tell you I am bulimic and take zubsolv and it still works for me. But I make sure I don't vomit right after I take it too. So who knows. Hope this helps you.
Do not swallow it. If you put it under your tongue then swallowed the diluted spit, it will still work. I talked to my doctor about that when i swallowed the medicine and threw up in my early stages of zubsolv treatment.
- Zubsolv Information for Consumers
- Zubsolv Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zubsolv (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Aug 2009 • 1 answer
Updated 29 Aug 2018 • 1 answer
Updated 31 Oct 2018 • 1 answer
Updated 20 Nov 2018 • 1 answer
I got put on Zubsolv yesterday, but have no started it yet out of fear of rapid withdrawals. Help!!?
Updated 23 Dec 2018 • 1 answer